# SDR WRLA20111224528

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 43,059 hours, 7,566 cycles
- Engine: Pwa PW4460
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT LEVEL III CARGO FIRE LWR AFT ALERT.  CARGO FIRE DETECTION SYSTEM INSPECTED NO FINDINGS ALSO NO SIGN OF CONDENSATION OR OTHER CONTAMINANTS CARGO COMPT O/MGAT TEST CARRIED OUT NO FINDINGS.
